# SDR 07FDEA00426

- Difficulty date: February 9, 2007
- Submitted: February 9, 2007
- Operation: Air carrier
- Aircraft: N717FD
- Make and model: Airbus A300 B4-622
- Aircraft serial: 361
- Aircraft time: 31,743 hours, 32,804 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/T WING BOTTOM SKIN UPPER SURFACE CORROSION ADJACENT TO HYD PRESSURE LINE THROUGH HOLE.  AREA WHERE HYD LINE AT WING T/E PASS THROUGH TO NR 1 PYLON.  AFTER CORROSION REMOVAL, HYDRAULIC LINE PASS, THROUGH HOLES WERE FOUND TO BE ELONGATED.  HYDRAULIC BULKHEAD FITTINGS WORN.  REPLACED BULKHEAD 2 FITTINGS P/N A9348226020400.  REPAIRED WING SKIN PASS-THROUGH HOLES REF: FED-EX EA 6-5730-102780, SEE FED-EX N/R N00656 OF W/O 00035272.
